# SDR ASAA2023102345790

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969AK
- Make and model: Boeing 737-9
- Aircraft serial: 67421
- Aircraft time: 1,235 hours, 358 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SCHEDULED MAINTENANCE TASK CARD #05-020-01. FOUND LATCHED MESSAGE ENG 2 EEC2. GROUNDED - YES. TROUBLESHOT ENG 2 EEC C2 MAINTENANCE MESSAGE.PER IFIM TASK G73-10-00-810-804. COUD NOT FIND CORRELATED MAINTENEANCE MESSAGE. ERASED LATCHED MESSAGE AND PERFORMED ENGINE IDLE SYSTEM TEST PER AMM 71-00-00-700-808-G00. SYSTEM TEST PASSED. SMT MESSAGE DID NOT RE APPEAR. NO FURTHER ACTION REQUIRED.
